Even at skilled PM masters'
work there are lots of nuances, the wrong understanding
of which can lead to negative consequences in work.
If questions about diseases,
allergies and other have been given negative answers,
but, nevertheless, at holding a procedure or after its
completion you observe undesirable side effects - peeling,
puffiness, apostemes and many other things, most certainly
arises a question: "What could this be?".
Experience shows that very frequently these symptoms
can be caused by application of Emla ointment. The skin
area processed soaks and extends, the inflow of blood
is increased correspondingly, and, as a result, we get
all the above-named consequences. Use of Emla ointment,
at carrying out of PM procedure on eyes (application
of arrows), can lead to undesirable consequences, down
to retinal detachment.
Practice has revealed that liquid alcohol-based
anesthetics cause no negative reaction and blend with
alcohol-based pigments perfectly. It is important to
consider, that surface anesthesia is performed and,
right at the beginning of the procedure, the client
nevertheless can have painful sensations during the
application of the first strokes. Therefore it is recommended
to begin work very cautiously with a single needle.
When the top layers of the skin are already opened,
one should apply a little liquid anesthetic to the area,
wait about 3 minutes and continue work afterwards. Interaction
of pigments and anesthetics will not allow the infection
to get inside (both substances are on the basis of alcohol).
Besides, similarity of structure of the applied agents
allows the pigment to be distributed in a skin optimally
After procedure it is impossible to use such medical
cream as Bipanthen since the pigments implanted into
a skin "are considered" by these creams as